# SDR AALA20141203004

- Difficulty date: December 2, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 46,700 hours, 7,435 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 356122400
- Condition: Defective
- Location: Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, WHEEL WELL FIRE WARNING INDICATION ILLUMINATED.  DIVERTED, EMERGENCY DECLARED, LANDING UNEVENTFUL.   ACCOMPLISHED FIM 26-17-00-815 AND RESISTANCE CHECK OF LOOPS PER 26-17-11 WITH NO FAULTS FOUND.  REMOVED AND REPLACED DETECTOR LOOPS AND PERFORMED BITE CHECK IAW AMM 26-17-01. SYSTEM CHECKED NORMAL.
